# SDR LR7A2024112603623

- Difficulty date: November 26, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 57,470 hours, 35,311 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 7075T60050
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK UNDER JOB CARD HC5315, FOUND FS902 BULKHEAD WEB CRACKED AT RBL65, WL220. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-17.    NR# 0208.			 / PSE# 53-50-09, AD 2012-06-09
